MathSciNet Relay Station
MathSciNet bibliographic data
MR1115747 20F12 (20J05 57M07)
Bavard, Christophe Longueur stable des commutateurs. (French) [Stable length of commutators] Enseign. Math. (2) 37 (1991), no. 1-2, 109–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement